# SDR AALA202211017723

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 75,185 hours, 9,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEATS 4H AND 5H FORWARD AND AFT EMERGENCY LIGHTS INOPERATIVE. RECONNECTED SEAT 4D AND 5D FORWARD EMERGENCY LIGHT ASSEMBLY PER WDM 33-51-58.
